Treatment after TIA or cryptogenic stroke (PFO closure)?
I was diagnosed as having had a TIA one month ago. I was reading a book to my daughter and then was suddenly unable to read the words out loud. Later in the day, my vision was blurry. I went to the emergency room and they admitted me and did all the recommended tests. The MRI revealed I had had a TIA. Later, a TEE revealed that I have a 2 mm PFO. I have also been on Yaz since August. Now, between my PCP, cardiologist and neurologist, nobody seems convinced of how to proceed with treatment. I am on Warfarin, aspirin, and Simvastatin. My LDL's were 140 and I'm not overweight and I have normal to low blood pressure and am 30 years old. I have headaches every day since I've been on this medication. I don't know if I should have the PFO closure, continue the meds or do nothing. Of course I have stopped taking the birth control pill.
Please advise. Thanks!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.